# SDR ASAA2017060320942

- Difficulty date: June 3, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 16,768 hours, 5,449 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING AN AUTOLAND-HGS APPROACH FOR THE APPROACH SURVEY,  RECEIVED A APPROACH WARNING BELOW 50 FT. REASON IS UNKNOWN.  DISCONNECTED AND LANDED.  ACFT GROUNDED. RESET SYSTEM AND RAN LAND VERIFY TEST IAW AMM 22-11-00/201, OPS CHECKED GOOD.
